# SDR 08FDEA03894

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR WITH SOME MISSING FASTENER ON AFT CARGO DOOR SILL BEAM   WITHOUT OLD RECORD AVAILABLE.  REPAIR WAS PERFORMED IAW SRM 53-17-18 PB 201 PARA 10 , MISSING FASTENER INSTALLED, NDT FOR CRACK FREE CONDITION PERFORMED, APPROVED BY RAS/EFW/9000103/2008 ISS A AND EA 6-5317-123135..
